# SDR VJ9800271

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- Engine: Pwa JT8D9A
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: AN540411150433
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RT EGT IN CAUTION RANGE AND RT THROTTLES DID NOT RESPOND TO THROTTLE MOVEMENT, ENGINE REMAINED AT TAKEOFF POWER.  FLIGHT CREW SHUTDOWN ENGINE AND  RETURNED TO ATL MAINTENANCE BASE.  VISUAL INSPECTION OF NR 2 ENGINE REVEALED ENGINE THROTTLE ROD END BOLT MISSING.  INSTALLED AND SAFTIED BOLT IAW MM 76-00.
